# SDR A6WA201240201

- Difficulty date: February 14, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 21,727 hours, 20,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE SPRING DOOR CRACKED.  R & R PAX DOOR OUTER HANDLE SPRING DOOR IAW SRM 51-42-06.
